MAUDE Adverse Event Report: FRESENIUS KABI USA, LLC IVENIX, INC.; LVP PRIMARY ADMINISTRATION SET, DUAL-INLET, LOW-SORBING, NEEDLE-FREE PORT, Y-SIT

FRESENIUS KABI USA, LLC IVENIX, INC.; LVP PRIMARY ADMINISTRATION SET, DUAL-INLET, LOW-SORBING, NEEDLE-FREE PORT, Y-SIT
Model Number SET-0013-1
Medical Device Problem Codes Leak/Splash (1354); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2022
Type of Reportable Event Malfunction
Event or Problem Description
The following has been reported: we were about to give patients ivf infusion when the chamber broke off from the main tubing.As you can just imagine, water came down like a waterfall and had to mop the floors before we started the case.The patient was not hurt and no air entered the patient's body as this happened prior to the start of the case.A preliminary review of the logs could not be performed.The device was returned for evaluation.Drip chamber of returned admin set was found separated from admin set tubing due to failure of the glue bond.No signs of tubing damage from improper use.Fresenius kabi has performed a retrospective review of complaints associated with this failure mode and has decided to submit an mdr as a conservative measure.No adverse effects were reported.

Brand Name
IVENIX, INC.
Common Device Name
LVP PRIMARY ADMINISTRATION SET, DUAL-INLET, LOW-SORBING, NEEDLE-FREE PORT, Y-SIT
Manufacturer (Section D)
FRESENIUS KABI USA, LLC
50 high street
suite 50
north andover MA 01845
Manufacturer (Section G)
FRESENIUS KABI USA, LLC
50 high street
suite 50
north andover MA 01845
Manufacturer Contact
rebecca mccandless
3 corporate drive
lake zurich, IL 60047
8475502913
MDR Report Key23058358
Report Number3014732157-2025-00999
Device Sequence Number12953327
Product Code FPA
UDI-Device Identifier00811505030054
UDI-Public00811505030054
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K183311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSET-0013-1
Device Catalogue NumberSET-0013-1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/31/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2022
Initial Report FDA Received Date09/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown